# SDR SWI2023F00128

- Difficulty date: June 2, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20L BETWEEN FS 333.00 AND FS 349.00  HAS CORROSION     (C-CHECK RO 7/11/2023)    INSTALLED NEW INTERCOSTAL AT STGR 20L BETWEEN FS333.00 AND FS349.00 REF CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21 LEAK CHECK GOOD
